Research Repository

Browse by Author: Zhao, N

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Li, H, Zhao, N, Wang, X, Zhang, X and Shi, Peng ORCID: 0000-0001-8218-586X (2018) Necessary and Sufficient Conditions of Exponential Stability for Delayed Linear Discrete-Time Systems. IEEE Transactions on Automatic Control. ISSN 0018-9286

Zhao, N, Zhang, X, Xue, Y and Shi, Peng ORCID: 0000-0001-8218-586X (2018) Necessary conditions for exponential stability of linear neutral type systems with multiple time delays. Journal of The Franklin Institute, 355 (1). 458 - 473. ISSN 0016-0032

Zhang, X, Zhao, N and Shi, Peng ORCID: 0000-0001-8218-586X (2017) Necessary conditions of exponential stability for a class of linear neutral-type time-delay systems. International Journal of Control. ISSN 0020-7179